RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 1, Number 2  


Computing of the separated variables for the Hamilton–Jacobi equation
Yu. A. Grigoryev, A. V. Tsiganov
163
Lineaer analysis of stability the planar oscillations of a satellite being a plate in a circular orbit
O. V. Kholostova
181
Chaos in a restricted problem of rotation of a rigid body with a fixed point
A. V. Borisov, A. A. Kilin, I. S. Mamaev
191
Numerical analysis of rotation of a rigid body subject to the sum of a constant and dissipative moment
K. G. Tronin
209
Two-dimensional configuration in the three-dimensional problem of four gravitating bodies
G. A. Galperin
215
Reduction and chaotic behavior of point vortices on a plane and a sphere
A. V. Borisov, A. A. Kilin, I. S. Mamaev
233
The ringing of Euler's disk
P. Kessler, O. M. O'Reilly
247

Classical works. Reviews
Singularities of the Newtonian $N$-body problem
F. Diacu
261

New Books of Research Center “ Regular and chaotic dynamics” and the Institute of Computer Science. New issues of the journal “ Regular and Chaotic Dynamics”
281
Нелинейная динамика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020